# SDR AALA20130606010

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 38,659 hours, 18,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN AND AFT EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK B5-105 FOR OVERWING EMERGENCY EXIT SIGN AND AFT EMERGENCY EXIT SIGN. OPS CHECK NORMAL.
